# SDR MWEA080052

- Difficulty date: April 5, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N927ME
- Make and model: Boeing 717-200
- Aircraft serial: 55193
- Aircraft time: 7,078 hours, 3,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING EMERGENCY LIGHTS ARE ILLUMINATED WHEN THE EMERGENCY LIGHT SWITCH IS IN THE OFF POSITION.  REMOVED AND REPLACED BATTERY PACK.
